# SDR 2023FA0000571

- Difficulty date: September 14, 2023
- Submitted: September 27, 2023
- Operation: General aviation
- Aircraft: N911WY
- Make and model: Hughes 369FF
- Aircraft serial: 0144FF
- Aircraft time: 29,179 hours, 36,436 cycles
- Engine: Allsn 250C30
- Engine time: 18,491 hours, 15,550 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 36903
- Part serial: CR634
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PMA REPLACEMENT FUEL CELL IS CAUSING FUEL TO TURN GREEN. FUEL WAS SENT OUT TO A LAB TO BE TESTED AND TESTS WERE INCONCLUSIVE AS TO THE SUBSTANCE BUT IT IS SUSPECTED TO BE A DYE. THE MANUFACTURE WAS CONTACTED AND DENIES PUTTING ANY DYE IN THE TANK DURING THEIR PRODUCTION OR QA PROCESS. THE ORIGIN OF THE SUSPECTED DYE IS UNKNOWN.
